International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 104 | Views: 201

Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016 | Rating: 6.1 / 10


On Sandwich Theorem for Certain Subclasses of Symmetric Analytic Functions Associated with Noor Integral Operator

C. Selvaraj [3] | T. R. K. Kumar [2]


Abstract: In this paper, we obtain some interesting properties of di erential subordination and superordination for the classes of symmetric analytic functions in the unit disk, by applying Noor integral operator. We investigate several sandwich theorems on basis of this theory.


Keywords: Convex functions, Differential subordination and superordination, Noor integral operator, Best dominant


Edition: Volume 5 Issue 5, May 2016,


Pages: 1657 - 1663


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top